Jump to content
CrazyBoards.org

orangey123

Member
  • Content Count

    178
  • Joined

  • Last visited

About orangey123

  • Rank
    Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. There are not any posts since feb. On ocd. So i am posting here. Its worsened by anxiety so very much the same. I have had 3 stressful events. Im starting college my son started kindergarten, my best friend left to another state and is not communicating, and Ive been dx with hpv. My ocd over my friend and one more person is out of control. I even have dreams. I have a psychiatrist but any tips? And i think this will go away on its own. What do you think. I hate changing medicines In already tired Bless and thank you
  2. Hi. Thank you. I take klonopin.5 morning .5 lunch .75 night. Cymbalta 30mg morning. Lamictal 150mg morning. And burth control All this for a year
  3. I have had alot of stress but its calming down. Its a lot of change. My question is why do I have mid day around 12 anxiety now? Relationship ended person moved across coubtry no contact, hpv positive, school] started all in about 3 days.
  4. Thank you. Im hoping over a week or two I should even out. I hope...
  5. I think you were normal angry. But yes let things go
  6. Hi. Thank you so much for reading. I cant explain my gratitude. A dear friend/love moved yesterday across the country. No more calls. My son started kindergarten. I found out I had hpv. And I start college in 2 weeks and need to set up a home office space. Ive been out of school mode for 7 years. Also, I moved 3 months ago. All in one week. In my mind it sounds like not a big deal. But Im having bouts of depression and anxiety. Where nothing is good/awful feelings of nothing in particular. Could those things cause this mood shift with bipolar? Im binge eating too. I dont want to start some new medicine if it will go away with time. Thank you for your help.
  7. If you look on epilepsy forums people have seizures when they take biotin because it lowers their anticonvulsant black Lamictal
  8. Thank you so much for your reply. I did not up my dose or lower my dose. I simply took Biotin and I do not know how much it decreased my dose. So I don't know how fast or slow my Lamictal is going up. That was my question. And how long would it last
  9. Well I started biotin 2 weeks ago with lamtictal cymbalta birth control and klonopin I have been so tired its debilitating in the afternoon. I looked up and people taking anti seizure medications and take biotin for hair, like me, end up having seizures. It must decrease lamictal. So. I stopped taking b vitamin biotin 2 days ago. Yesterday i was great. But today very tired again. If my lamictal is going up does it go up immediately or will it titrate itself up? I get sleepy upping or going down on dose Thank you friends
  10. I was on 1. 75 Now every monday i split the lunch dose from .5 to .25
  11. Ive been lowering my klonopin by half a pill once a week for 4 months. Could I know be getting withdrawal. Or getting withdrawal each time Also i feel my energy gone depressed
×
×
  • Create New...